Alert archive / Alabama / Red Flag Warnings in 2008

Red Flag Warning 18, NWS Mobile, AL

February 14, 200810 counties in Alabama

NWS Mobile, AL issued this red flag warning at Feb 14, 2008, 5:57 AM CST for 10 counties in Alabama. It took effect at Feb 14, 2008, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2008, 5:57 AM CST (11:57 UTC)
In effect from
Feb 14, 2008, 12:00 PM CST
Expired
Feb 14, 2008, 5:00 PM CST
In force
5 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 12.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 00:00Z on 2008-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 00:00Z on 2008-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 141157
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CST THU FEB 14 2008

...A RED FLAG WARNING IS IN EFFECT TODAY FOR PARTS OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF
LOW AFTERNOON RELATIVE HUMIDITIES...

.HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST REGION
THROUGH FRIDAY. AS A RESULT AFTERNOON RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW CRITICAL THRESHOLDS TODAY FOR MUCH OF
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. BETTER LOW 
LEVEL MOISTURE RESULTING IN HIGH HUMIDITIES ARE EXPECTED OVER 
SOUTHWEST ALABAMA AND EXTREME WESTERN SECTIONS OF THE WESTERN 
FLORIDA PANHANDLE. 

FLZ006-008-150400-
/O.CAN.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/
/O.NEW.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/
COASTAL OKALOOSA-COASTAL WALTON-
557 AM CST THU FEB 14 2008

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ002-004-141300-
/O.CAN.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-
557 AM CST THU FEB 14 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH. 


$$

FLZ005-150400-
/O.UPG.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/
/O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/
/O.NEW.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/
INLAND OKALOOSA-
557 AM CST THU FEB 14 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON...

.THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ001-003-142200-
/O.UPG.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/
/O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-
557 AM CST THU FEB 14 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ALZ051>060-142200-
/O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-
557 AM CST THU FEB 14 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
1 follow-up statement
000 
WWUS84 KMOB 142038
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CST THU FEB 14 2008

...RED FLAG WARNING IS CANCELLED FOR SOUTH CENTRAL AND PORTIONS OF 
SOUTHWEST ALABAMA...

...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF THE WESTERN 
FLORIDA PANHANDLE FOR FRIDAY...

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON 
FOR THE INLAND PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A 
CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE
WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH
PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO
A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM
CHANCES WILL INCREASE LATE IN THE WEEKEND.


ALZ051>060-142145-
/O.CAN.KMOB.FW.W.0018.000000T0000Z-080214T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-
238 PM CST THU FEB 14 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG
WARNING.

$$

FLZ005-142300-
/O.CAN.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/
/O.EXT.KMOB.FW.W.0018.000000T0000Z-080214T2300Z/
INLAND OKALOOSA-
238 PM CST THU FEB 14 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED...

A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE
WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH
PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO
A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM
CHANCES WILL INCREASE LATE IN THE WEEKEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ006-008-142145-
/O.CAN.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/
COASTAL OKALOOSA-COASTAL WALTON-
238 PM CST THU FEB 14 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH.

$$

FLZ001-003-142300-
/O.EXT.KMOB.FW.W.0018.000000T0000Z-080214T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-
238 PM CST THU FEB 14 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE
WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH
PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO
A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM
CHANCES WILL INCREASE LATE IN THE WEEKEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 14, 4:20 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Feb 14, 4:20 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CST THU FEB 14 2008

.SHORT TERM...(TODAY AND TONIGHT)...SURFACE HIGH PRESSURE OVER THE
FORECAST AREA AT SUNRISE WILL DRIFT EAST DURING THE DAY...ALLOWING
THE WINDS TO SLOWLY SHIFT TO EAST AND THEN SOUTHEAST AS THE DAY
WEARS ON. AFTER A COLD START...WITH MOST SPOTS...AWAY FROM THE
BEACHES FREEZING OR BELOW HIGHS WILL REACH 60 OR SO. BY FRIDAY
MORNING...SURFACE HIGH WILL BE CENTERED NEAR GEORGIA WITH THE
FORECAST AREA BEGINNING TO MOISTEN UP WITH THE SOUTHEAST FLOW AROUND
THE HIGH. TONIGHTS LOW TEMPERATURES WILL MAKE IT TO FREEZING OR JUST
BELOW OVER THE EASTERN ZONES...CLOSER TO THE HIGH CENTER AND NEAR
CALM CONDITIONS...GENERALLY EAST OF A PRN...GZH...CEW LINE. /11

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY). LATEST GFS AND NAM
SOLUTIONS SHOWING LESS PRECIP FOR THE LATER PART OF THE WEEK INTO
THE WEEKEND THAN PREVIOUS RUNS. BY 12Z FRI QUASI STATIONARY FRONT
STRETCHES FROM SOUTHERN ARKANSAS TO EAST CENTRAL TEXAS PROGGED TO
DRIFT SOUTHEASTWARD AND BECOME DIFFUSE THROUGH FRI EVENING. THIS
PATTERN IS LIKELY A REFLECTION OF THE UPPER FLOW BY THIS TIME FRAME
WHICH REMAINS MOSTLY ZONAL THROUGH EARLY SATURDAY OVER THE CENTRAL
GULF COAST REGION. WITH THIS...LESS LAYER LIFT IS NOTED ALONG THE
FRONT FRI AND SAT RESULTING IN LESS COVERAGE OF SIGNIFICANT PRECIP
LATE THROUGH SAT NIGHT. TO THE WEST UPPER LOW OVER THE SW CONUS CUTS
OFF AND DRIFTS SLOWER TO THE EAST OVER THE WEEKEND THAN EARLIER
ANTICIPATED. AS THIS UPPER SYSTEM BEGINS TO SHIFT NORTHEASTWARD OUT
OF TEXAS BETTER MID FORCING COMBINED WITH BETTER MOISTURE
CONVERGENCE NEAR THE SFC SHIFTS EASTWARD OVER LA AND MS MOVING INTO
AL AND NWFL DURING THE LATE MORNING AND AFTERNOON HOURS ON SUN. FOR
NOW MOST OF THE PRECIP LOOKS TO BE SFC BASED ON SUN RESULTING IN
WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORM OF A SQUALL LINE
MOVING FROM SE MS TO S CENTRAL AL AND NWFL MOSTLY BETWEEN 18Z SUN
AND 00Z MON. ANY OVERRUNNING OUT AHEAD OF THE MAIN LOW LOOKS TO BE
MOSTLY WEST OF THE CWFA LATE SAT AND SAT NIGHT. WITH THIS...HAVE
ADJUSTED POPS SIGNIFICANTLY FOR MUCH OF THE CWFA FRI THROUGH SAT
NIGHT LEANING TOWARDS THE CURRENT 00Z GFS PHYSICAL SOLUTION THROUGH
EARLY MON. AHEAD AND ALONG THE MAIN BAND OF PRECIP BOTH THE GFS AND
DGEX CONTINUE TO DEPICT GOOD VERTICAL SHEAR IN LOWER LEVELS COMBINED
WITH A 50 TO 60 KT JET AT 850 MB AND THE RRQ OF A 120 KT JET AT 200
TO 300 MB. BEST COUPLING WITH THIS PATTERN LOOKS TO AFFECT THE
EASTERN HALF OF THE CWFA SUNDAY AFTERNOON MOSTLY IN RESPONSE TO MAIN
UPPER LOW EJECTING QUICKLY TO THE NORTH OVER THE LOWER TO MID MS
RIVER VALLEYS. BY LATE SUN NIGHT INTO MON CLOUDS CLEAR SLOWLY FROM
WEST TO EAST WITH LITTLE TO NO RAIN EXPECTED OVER THE REGION AFTER
06Z MON. FOR MON THROUGH TUE UPPER TROF AXIS SHIFTS EAST OF THE CWFA
BY LATE MON NIGHT WITH SFC RIDGE BUILDING IN FROM THE WEST DURING
THE DAY ON TUE. HIGH PRESSURE LOOKS DOMINATE THE CENTRAL GULF COAST
REGION THROUGH EARLY THU. WILL CONTINUE TO USE THE CURRENT MEXMOS
FOR TEMPS THE THROUGH THE EXTENDED PDS./32

&&

.MARINE...WINDS OVER THE MARINE AREA GENERALLY NORTHEAST AND LESS
THAN 15 MPH...THESE MAY PICK UP BRIEFLY AROUND SUNRISE BUT NOT
EXPECTED TO PERSIST AS TEMPERATURES WARM UP THIS MORNING. WINDS TO
REMAIN MOSTLY EAST AND SOUTHEAST IN THE 5 TO 15 MPH RANGE UNTIL
SATURDAY AFTERNOON OR EVENING. EASTERLY WINDS WILL BEGIN TO INCREASE
IN THE 20 TO 60 NM LEGS SATURDAY AFTERNOON AS THE NEXT SURFACE LOW
AND FRONT GETS CRANKED UP OVER THE WESTERN GULF. EXPECT SOUTHEAST
WINDS TO BE AT SMALL CRAFT LEVELS BY SUNDAY MORNING AS THE DEEPENING
LOW MOVES INTO ARKANSAS AND THE FRONTAL TROUGH MOVES ACROSS THE
MISSISSIPPI RIVER. STRONGEST WINDS SUNDAY AFTERNOON AS THE FRONT
NEARS...MAY FLIRT WITH GALE CONDITIONS BEFORE VEERING TO THE WEST
WITH THE FRONTAL PASSAGE SUNDAY NIGHT. COULD BE ANOTHER STRONG
SQUALL LINE MOVING EAST ACROSS THE COASTAL WATERS. AT LEAST THATS
THE SCENARIO LAYED OUT BY THE GFS THE ECMWF AND THE SREF...DGEX HAS
THE LOW MOVING NORTHEAST MUCH CLOSER TO MOBILE...WHICH IS BEING
DISCOUNTED AT THIS TIME. /11

&&

.FIRE WEATHER...WILL GO WITH A RED FLAG WARNING TODAY FOR MUCH OF
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO AFTERNOON
RELATIVE HUMIDITIES FALLING BELOW CRITICAL THRESHOLDS. A FIRE
WEATHER WATCH IS ALSO IN EFFECT ON FRI FOR THE EASTERN PORTIONS OF
THE WESTERN FL PANHANDLE ON FRI...MAINLY OVER OKALOOSA AND COASTAL
WALTON COUNTIES. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  43  70  50 /  00  10  10  10
PENSACOLA   57  42  70  50 /  00  05  05  05
DESTIN      57  42  67  50 /  00  00  00  00
EVERGREEN   62  30  70  40 /  00  00  00  10
WAYNESBORO  62  37  68  47 /  00  10  10  20
CAMDEN      61  32  70  40 /  00  00  05  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON THURSDAY TO 4 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

FL...RED FLAG WARNING FROM NOON THURSDAY TO 4 PM THURSDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL OKALOOSA...COASTAL WALTON...AND
     INLAND OKALOOSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 13, 3:15 PM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CST WED FEB 13 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-142130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
315 PM CST WED FEB 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. A SUSTAINED PERIOD OF LOW
RELATIVE HUMIDITY ENHANCES THE RISK OF WILDFIRES THURSDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY

LOW PRESSURE IS FORECAST TO FORM FROM THE UPPER TEXAS COAST TO THE
WESTERN GULF OF MEXICO ON SATURDAY. THE LOW INTENSIFIES AS IT LIFTS
NORTH AND NORTHEAST UP INTO THE OHIO RIVER VALLEY ON SUNDAY.
RECREATIONAL AND COMMERCIAL BOATING INTERESTS WILL EXPERIENCE
INCREASED HAZARDS THIS WEEKEND...AS AHEAD OF THE LOW...SOUTHERLY
WINDS ARE FORECAST TO INCREASE AND SEAS BUILD.

DUE TO THE CLOSE PROXIMITY OF THE LOW...THE POTENTIAL EXISTS FOR
STRONG TO SEVERE THUNDERSTORMS TO IMPACT THE AREA THIS WEEKEND. MORE
DETAILS WILL BE GIVEN AS THE EVENT DRAWS CLOSER IN TIME. STAY
TUNED.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD STAY TUNED
FOR POSSIBLE ACTIVATION THIS UPCOMING WEEKEND FOR THE POTENTIAL OF
SEVERE THUNDERSTORMS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 5:57 AM CSTFire Weather WatchMOBWalton9 hr

Nearby

Red Flag Warnings in Alabama, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.